Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have persistent pain in lower abdomen and under breast. Taking wafrin and folic acid. Suggestion

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
Have persistent pain in lower abdomen and under left breast. Have had regular bowel movements for the past week but are very uncomfortable. Currently taking 12mgs warfarin and 5mgs folic acid
Posted Mon, 20 May 2013 in General Health
Answered by Dr. Samik Basu 1 hour later
Hi ,
Thank you for your query.
I understand your concern.
Warfarin induces gastritis.
This may cause pain on the left side.
Take some antacids after food for a week.
Take some antiacid medications before breakfast for 10 days.
If the pain still persists go for a checkup.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Do not worry we are there to help you out.
Have a nice day.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor